# SDR F3LA2014090801063

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 35,824 hours, 17,764 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Part number: 3552AAADAACXCD
- Part serial: P08021379
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOUD NOISE & RUSH OF AIR IN AFT GALLEY AREA RT SIDE OVERHEAD.  BLOCK RETURN.  FOUND PORTABLE OXYGEN BOTTLE IN AFT CABIN POSITION TO HAVE SUDDENLY DEPRESSURIZED TO ZERO PSI.  REPLACED AFT PORTABLE OXYGEN BOTTLE IAW AMM 35-32-42 PAGE BLOCK 401.  FLIGHT ATTENDANT VERIFIED PORTABLE OXYGEN BOTTLE WAS FULL DURING PREFLIGHT CHECK.
